Feeling worse

Discussion in 'Suicidal Thoughts and Feelings' started by AlaskanIce, Jul 29, 2014.

Thread Status:
Not open for further replies.
  1. AlaskanIce

    AlaskanIce Active Member

    Well, my therapist had me meet with an NP, 'because it's at least worth trying.' And now I'm on my first anti-depressant. Well, have been since Thursday. I'm getting all kinds of side-effects. Naturally I was only started on a small dose so I hate to think how a larger one would affect me. I believe I feel worse. My life still sucks, I still loathe myself, instead of forcing myself to not eat I can't eat because the med is making me feel just nauseous enough to not want to give my stomach ammunition, I'm dizzier and fuzzier than usual even with my history of dehydration and low blood pressure...

    I don't have anything going well to make me think that this is actually going to help.
     
  2. Acy

    Acy Mama Bear - TLC, Common Sense Staff Member Safety & Support

    Hi AlaskanIce.

    I'm sorry to hear that the meds are not agreeing with you. The side effects often go away after a week or two of taking them. It can take a bit of time for our bodies to adjust. If the side effects are extremely troublesome, you could talk to the doctor or nurse practitioner about them. There are many different antidepressants out there and people respond differently to different ones. Maybe another one would be better for you, or maybe the side effects from the one you're on will fade away in a bit of time. :hug:

    I don't know what you do or don't have going on, except that you are here on SF and have reached out for some support! That is a very positive step and to be commended! Keep talking to us. Even venting and know that our struggle is heard could help in its own way!

    I hope the side effects settle down for you! Take care and stay safe!
     
Thread Status:
Not open for further replies.